Gauge invariance, background fields and modified ward identities

Freire, F, Litim, D F and Pawlowski, J M (2001) Gauge invariance, background fields and modified ward identities. International Journal of Modern Physics A, 16 (11). pp. 2035-2040. ISSN 0217-751X

Full text not available from this repository.
Item Type: Article
Additional Information: Talk given at 2nd Conference on Exact Renormalization Group, Rome, Italy, 18-22 Sep 2000
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Daniel Litim
Date Deposited: 06 Feb 2012 21:19
Last Modified: 03 Apr 2012 15:01
URI: http://sro.sussex.ac.uk/id/eprint/30766
📧 Request an update